# SDR USAA2011120900013

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 57,062 hours, 37,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXIT SIGN ON SEAT ROW 11, LEFT SIDE, REQUIRES RED BULBS AT ENDS PER DRAWING 05P25D0224.  MAINTENANCE REPLACED CLEAR LAMPS WITH RED LAMPS AS REQUIRED.  OPERATIONAL CHECK SATISFACTORY.
